Research ArticleOpen accessPhrase in the titleCONSTRUCTION OF GENERAL SUBSUMPTIVE SOLUTIONS OF BOOLEAN EQUATIONS VIA COMPLETE-SUM DERIVATIONAli Muhammad Ali Rushdi, Hussain Mobarak AlbarakatiJournal of Mathematics and Statistics, Vol. 10, Issue 2 · 13 Mar 2014 · 7,109 accessesView PDFCite
3 articles for “Boolean Equations”
Set a search alertResearch ArticleOpen accessPhrase in the titleThe Inverse Problem for Boolean EquationsAli Muhammad Ali Rushdi, Hussain Mobarak AlbarakatiJournal of Computer Science, Vol. 8, Issue 12 · 3 Jan 2013 · 8,353 accessesView PDFCite
Research ArticleOpen accessEvery word in the titleON REDUCED SCALAR EQUATIONS FOR SYNCHRONOUS BOOLEAN NETWORKSAli Muhammad Ali Rushdi, Adnan Ahmad AlsogatiJournal of Mathematics and Statistics, Vol. 9, Issue 3 · 10 Sep 2013 · 6,665 accessesView PDFCite